MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM*STM ST,30+4L NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM*STM ST,30+4L NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3518
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 08/30/2006
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Unf and pinnacle medical records received.After review of the medical records, intra-operative reported a small fracture at the base of the trochanter during the impaction of the femur.For this reason this was explanted and new prosthesis was implanted.This was stabilized using cerclage wire.Doi: (b)(6) 2006; dor: (b)(6) 2006 ; left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10620231
Report Number1818910-2020-21459
Device Sequence Number2630418
Product Code JDI
UDI-Device Identifier10603295178217
UDI-Public10603295178217
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2006
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2010
Device Model Number56-3518
Device Catalogue Number563518
Device Lot Number1987664
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer11/03/2020
Initial Report FDA Received Date10/02/2020
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.7 CABLE WITH CRIMP SYNTHES; APEX HOLE ELIM POSITIVE STOP; PINN CAN BONE SCREW 6.5MMX35MM; PINN CAN BONE SCREW 6.5MMX35MM; PINNACLE MTL INS NEUT36IDX52OD; PINNACLE SECTOR II CUP 52MM; S-ROM M HEAD 36MM +6; S-ROM*SLEEVE PRX ZTT, 18D-LRG; 1.7 CABLE WITH CRIMP SYNTHES; APEX HOLE ELIM POSITIVE STOP; PINN CAN BONE SCREW 6.5MMX35MM; PINN CAN BONE SCREW 6.5MMX35MM; PINNACLE MTL INS NEUT36IDX52OD; PINNACLE SECTOR II CUP 52MM; S-ROM M HEAD 36MM +6; S-ROM*SLEEVE PRX ZTT, 18D-LRG
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR